I had the Essure placed at the same time as the Novasure ablation a few years ago. I have had many side effects since that time…bloating, pain, irregular periods, vision issues, dental issues, eczema, painful periods, anxiety, panic, weight gain, insomnia, the list goes on. This procedure has been the worst decision of my life. Now I am reading that there are many others with these side effects and more. I am also reading that the ablation and essure are contraindicated by the manufacturer. This product should be recalled as it causes so much pain and sufferring. I was not warned about the possible side effects and told it was very safe. I feel totally misled and betrayed by the manufacturers and doctors who perform the procedure. If I can keep ONE person from making the same mistake, this post is well worth it. Please, please, please do not risk your body by allowing yourself to be convinced that this is a safe product. Did anyone tell you the coils can migrate? They can perforate other organs? The chemicals and compounds that this product is composed of can harm your body, cause allergic reactions and affect your body in many unknown ways? Now I read that an MRI can heat up the coils so MRI of the abdomen could cause the coils to move and do damage. The health nightmares of this product are causing me and my family so much stress, worrying about what this product is doing, will do or can do, to my body. Then there is the issue of removal. No one really knows for sure how to remove it safely…do not make the same mistake I did…it may not be able to be reversed.